| Model Number |
510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Complete Heart Block (2627)
| Date of Event |
07/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted.Conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
Event or Problem Description
Medtronic received information that 4 days post implant of this bioprosthetic valve, the patient developed complete heart block requiring the implant of a permanent pacemaker.Preoperative electrocardiogram (ecg) also revealed underlying sinus bradycardia with complete atrio-ventricular (av) block, left bundle branch block (lbbb) and right bundle branch block (rbbb) no other adverse patient effects were reported.Relevant medical history includes: mitral regurgitation, aortic regurgitation, tricuspid regurgitation, leaflet prolapse.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.